# SDR R61A201402220326

- Difficulty date: February 22, 2014
- Submitted: March 4, 2014
- Operation: Air carrier
- Aircraft: N803MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000015
- Aircraft time: 25,031 hours, 18,749 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  RT HORIZONTAL STAB, RIB 12 BETWEEN FRONT AND MID SPAR UPPER AND LOWER FLANGES IS CRACKED.  MX PERFORMED A PERMANENT REPAIR OF DAMAGED RIB 12A FLANGES ON RT HORIZONTAL STAB IAW ETD 2014-170-015568.  PERMENANT REPAIR REQUIRES INSPECTION TASK 55-10-017-0001 INTERNAL DET THRESHOLD OF 20000 F/C INTERVAL OF 20000 F/C THRESHOLD COUNTED SINCE NEW ISSUED DMI 412445/3 THIS IS A MAJOR REPAIR.
